MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "two staples were released at once." a new stapler was used to proceed with the procedure.No patient harm or injury reported.The patient's status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one unit of 528135 visistat 35r 6/box for investigation.Multiple staples were observed to be misaligned at the front of the cover block.The bottom component was observed to be misaligned at the front of the front of the cover block, allowing the staples to become misaligned and out of position.Functional testing could not be performed, due to the misaligned and jammed staples.The device was disassembled and die casting anomalies on the forming tool were also discovered.Per dhr the product visistat 35r 6/box lot#: 73a2300516 was manufactured on 01/17/2023 a total of (b)(4) pieces.Lot was released on 02/01/2023.Dhr investigation did not show issues related to complaint.A corrective and preventive action (capa) was opened by the manufacturing site to further investigate this issue.The capa identified the probable root cause of the incorrectly positioned bottom as inadequate manufacturing controls surrounding the ultrasonic welding process of the bottom component to the cover block component.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK VISISTAT 35R 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23844015
Report Number3003898360-2025-00920
Device Sequence Number15911484
Product Code QQS
UDI-Device Identifier04026704418190
UDI-Public(01)04026704418190(11)230117(17)280116(10)73A2300516(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number528135
Device Lot Number73A2300516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown